Aa
Aa
A
A
A
Close
Avatar universal

bleeding and back pain after taking i pill single tablet.

me and my partner masturbated each other on 25th september (just 2 days after census). we were not sure of the semen presence in hand while masturbating. next day she took an i pill for sefety. after 7 days she started bleeding and have back pain. Is this a sign of pregnancy? she is 24 years old. please reply.her last menstruation started on 18th september and ended on 23rd september 
1 Responses
Avatar universal
Sex on cycle  day 7 is not high risk for pregnancy. On average ovulation is on cycle day 14 and sperm only lasts for 5 days inside. It does not sound like fresh semen got in her vagina. I think you are safe. The bleed 7 days after taking emergency contraception in the first half of the cycle is normal and indicates the EC did its job. This bleed probably starts a new month, so do not get upset if her period does not show at the normal time. The back pain is probably due to the hormones in the pill.

I hope you are discussing proper means of contraception before engaging in greater intimacy.
Have an Answer?

You are reading content posted in the Teen Pregnancy Concerns Community

Top Pregnancy Answerers
Avatar universal
st. louis, MO
13167 tn?1327194124
Austin, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.